American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Della Dumbaugh and Joachim Schwermer. Creating a life: Emil Artin in America. Bull. Amer. Math. Soc. 50 (2013) 321-330.
Abstract, references, and article information   
View Article: PDF

[2] Edward Frenkel. Langlands Program, trace formulas, and their geometrization. Bull. Amer. Math. Soc. 50 (2013) 1-55.
Abstract, references, and article information   
View Article: PDF

[3] David Nadler. The geometric nature of the fundamental lemma. Bull. Amer. Math. Soc. 49 (2012) 1-50. MR 2869006.
Abstract, references, and article information   
View Article: PDF

[4] Edward Frenkel. Commentary on “An elementary introduction to the Langlands Program” by Steven Gelbart. Bull. Amer. Math. Soc. 48 (2011) 513-515. MR 2823020.
Abstract, references, and article information   
View Article: PDF

[5] Barry Mazur. How can we construct abelian Galois extensions of basic number fields?. Bull. Amer. Math. Soc. 48 (2011) 155-209. MR 2774089.
Abstract, references, and article information   
View Article: PDF

[6] Harold M. Edwards. Errata to ``The construction of solvable polynomials''. Bull. Amer. Math. Soc. 46 (2009) 703-704. MR 2507276.
Abstract, references, and article information   
View Article: PDF

[7] Harold M. Edwards. The construction of solvable polynomials. Bull. Amer. Math. Soc. 46 (2009) 397-411. MR 2507276.
Abstract, references, and article information   
View Article: PDF

[8] Edward Frenkel. Recent advances in the Langlands Program. Bull. Amer. Math. Soc. 41 (2004) 151-184. MR 2043750.
Abstract, references, and article information
View Article: PDF

[9] Tauno Metsänkylä. Catalan's Conjecture: Another old Diophantine problem solved. Bull. Amer. Math. Soc. 41 (2004) 43-57. MR 2015449.
Abstract, references, and article information   
View Article: PDF

[10] Peter Sarnak. Spectra of hyperbolic surfaces. Bull. Amer. Math. Soc. 40 (2003) 441-478. MR 1997348.
Abstract, references, and article information   
View Article: PDF

[11] James Arthur. The principle of functoriality. Bull. Amer. Math. Soc. 40 (2003) 39-53. MR 1943132.
Abstract, references, and article information   
View Article: PDF

[12] Eknath Ghate and Eriko Hironaka. The arithmetic and geometry of Salem numbers. Bull. Amer. Math. Soc. 38 (2001) 293-314. MR 1824892.
Abstract, references, and article information   
View Article: PDF

[13] Nicholas M. Katz and Peter Sarnak. Zeroes of zeta functions and symmetry. Bull. Amer. Math. Soc. 36 (1999) 1-26. MR 1640151.
Abstract, references, and article information   
View Article: PDF

[14] Bart de Smit and Robert Perlis. Zeta functions do not determine class numbers . Bull. Amer. Math. Soc. 31 (1994) 213-215. MR 1260520.
Abstract, references, and article information   
View Article: PDF

[15] M. Ram Murty. Selberg's conjectures and Artin $L$-functions . Bull. Amer. Math. Soc. 31 (1994) 1-14. MR 1242382.
Abstract, references, and article information   
View Article: PDF

[16] H. W. Lenstra. Algorithms in algebraic number theory . Bull. Amer. Math. Soc. 26 (1992) 211-244. MR 1129315.
Abstract, references, and article information   
View Article: PDF

[17] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1